I have been on the contraceptive injection since January now and the nurse did say to me over 80% of women stop bleeding once they have been on it, and I was with in that 80% so I have not bleed or had a period since I have been on it. But lately I am feeling a really strong heartbeat in my stomach it's been like this for a couple of weeks now and you can even see the heartbeat moving with my pulse. I did research this and some topics came up with this relating to anxiety but they say this is for thin people, I wouldn't say I am thin, but neither fat so I am left confused of what this could be?
Welcome to ehealthforum,
If you have been sexually active during the first 2-3 weeks after getting the shot, chances of pregnancy cannot be ruled out. Most contraceptives start giving you effective protection after 2-3 weeks. You should consider visiting your doctor/gynecologist for thorough evaluation done to look for the cause for your symptoms. If pregnancy is suspected, get blood/serum HCG level test done to confirm/rule out pregnancy accurately.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Am I Pregnant , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.